Volume 23, issue 3 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Sharp entropy bounds for self-shrinkers in mean curvature flow

Or Hershkovits and Brian White

Geometry & Topology 23 (2019) 1611–1619
Abstract

Let M m+1 be a smooth, closed, codimension-one self-shrinker (for mean curvature flow) with nontrivial k th homology. We show that the entropy of M is greater than or equal to the entropy of a round k-sphere, and that if equality holds, then M is a round k-sphere in k+1.

Keywords
mean curvature flow, entropy, shrinker
Mathematical Subject Classification 2010
Primary: 53C44
Secondary: 49Q20
References
Publication
Received: 7 March 2018
Accepted: 29 September 2018
Published: 28 May 2019
Proposed: Tobias H Colding
Seconded: Gang Tian, Bruce Kleiner
Authors
Or Hershkovits
Department of Mathematics
Stanford University
Stanford, CA
United States
Brian White
Department of Mathematics
Stanford University
Stanford, CA
United States